|Switching Medication While Traveling
Oct 19, 2007
Thanks again for all of your valuable support and adivse!
I am currently taking Atripla (Which has worked out great by the way!), however, I am having to travel to asia for work for a 3-5 month time period and this will make getting enough Atripla through ADAP almost impossible since you can not mail meds into the foriegn country. I have spoken with a Dr in Asia about drug treatments while I am there and he says while I am in Asia I can have switch to the following drugs to replace atripla until I go back to the states.
1 Tablet Efavirenz 1 Tablet Tenofovir 2 Tablets Lamivudine, 3TC
all generic 4 tablets to be taken at 1 time. The only difference I see is taking Lamivudine, 3TC instead of emtricitabine.
Am I missing something?
I do not want to risk drug resistance or anything else I am not aware of. What do you think about this plan of switching to this new regimn for the 2 months I can not get access to Atripla?
Thanks in advance for your advise!
PS...no resitance at this moment to any drugs.
| Response from Dr. Young
Thanks for your post.
This would be a very acceptable switch of medications. Since 3TC and FTC are very similar, the resultant combination of tenfovoir/3TC/efavirenz would be very similar to the components of Atripla, namely tenofovir,FTC and efavirenz.
Safe travels, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Achy Balls After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Achy Balls After Reused Needle Worried I Have HIV
- Black Spots After Rimming Worried I Have HIV
- Blood In Semen After Oral Sex Hooker What Are The Chances Of HIV
- Bloody Urine After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.